Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 1(59), Pages 63–81 (Mi umn8042)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonrigid closed surfaces

S. È. Cohn-Vossen


Full text: PDF file (2108 kB)

Bibliographic databases:

Citation: S. È. Cohn-Vossen, “Nonrigid closed surfaces”, Uspekhi Mat. Nauk, 9:1(59) (1954), 63–81

Citation in format AMSBIB
\Bibitem{Coh54}
\by S.~\`E.~Cohn-Vossen
\paper Nonrigid closed surfaces
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 1(59)
\pages 63--81
\mathnet{http://mi.mathnet.ru/umn8042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=61403}


Linking options:
  • http://mi.mathnet.ru/eng/umn8042
  • http://mi.mathnet.ru/eng/umn/v9/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “Infinitesimal and global rigidity and inflexibility of surfaces of revolution with flattening at the poles”, Sb. Math., 204:10 (2013), 1516–1547  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. Kh. Sabitov, “Second-order infinitesimal bendings of surfaces of revolution with flattening at the poles”, Sb. Math., 205:12 (2014), 1787–1814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук
    Number of views:
    This page:269
    Full text:156
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021